# SDR CA110524002

- Difficulty date: May 22, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 3,344 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING INDICATION WENT OFF DURING FLIGHT FOR A FUSELAGE DOOR INDICATION (FWD BAGGAGE DOOR)   ON ARRIVAL, AN INITIAL INSPECTION TOOK PLACE AND HANDLE APPEARED TO BE FLUSHED AND LATCHED.  MX PERSONNEL TOOK A CLOSER INSPECTION AND REVEALED THAT THE CENTER PORTION OF THE LATCH WAS PROTRUDING SLIGHTLY, JUST ENOUGH TO AFFECT THE PROXIMITY SENSOR.  THE DOOR WAS RE-LATCHED AND INSPECTED BY MX  RELEASED FOR SERVICE.
